# SDR VNAA0604009

- Difficulty date: April 20, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 5,381 hours, 5,319 cycles
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT INSPECTION THE CREW REPORTED EVIDENCE OF A LIGHTNING STRIKE ON THE RIGHT WINGLET.  MAINTENANCE PERFORMED EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTIONS.  DAMAGE WAS FOUND ON THE RIGHT WINGLET, NR 2 VHF ANTENNA, AND THE LOWER TAIL NAVIGATION LIGHT ASSEMBLY.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
